Logarithmically improved regularity criteria for Navier-Stokes and related equations

Jishan Fan, Tohru Ozawa

Research output: Contribution to journalArticle

14 Citations (Scopus)

Abstract

We use an interpolation inequality on Besov spaces to show some logarithmically improved regularity criteria for Navier-Stokes equations, the harmonic heat flow, the Landau-Lifshitz equations, and the Landau-Lifshitz- Maxwell system.

Original languageEnglish
Pages (from-to)2309-2318
Number of pages10
JournalMathematical Methods in the Applied Sciences
Volume32
Issue number17
DOIs
Publication statusPublished - 2009 Nov 30

Keywords

  • Harmonic heat flow
  • Interpolation inequality
  • Landau-Lifshitz system
  • Landau-Lifshitz-Maxwell system
  • Navier-Stokes equations

ASJC Scopus subject areas

  • Mathematics(all)
  • Engineering(all)

Fingerprint Dive into the research topics of 'Logarithmically improved regularity criteria for Navier-Stokes and related equations'. Together they form a unique fingerprint.

  • Cite this